MAUDE Adverse Event Report: DEPUY MITEK LLC US ARTHRO SUTURE LDR 70 LEFT *EA; SUTURE/NEEDLE PASSER, REUSABLE

DEPUY MITEK LLC US ARTHRO SUTURE LDR 70 LEFT *EA; SUTURE/NEEDLE PASSER, REUSABLE
Catalog Number 214614
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate investigation summary: the complaint device is not being returned, it was retained by the customer, therefore unavailable for a physical evaluation.This complaint cannot be confirmed.Further, no lot numbers were supplied which precludes conducting a dhr review or a lot specific search in the complaints handling system.No further information regarding the technique or instruments used has been provided to determine a root cause for this failure.If any additional information is obtained, this complaint will be re-opened to capture that information.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.(b)(4).
 
Event or Problem Description
It was reported by the affiliate that the tip of the suture leader left 70 degree broke.There was no patient harm reported.The customer does not want to provide additional information.

Common Device Name
SUTURE/NEEDLE PASSER, REUSABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key8426171
Report Number1221934-2019-56624
Device Sequence Number11344672
Product Code LXH
UDI-Device Identifier10886705003976
UDI-Public10886705003976
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number214614
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/19/2019
Initial Report FDA Received Date03/15/2019
Patient Sequence Number1